Alert archive / South Dakota / Flash Flood Warnings in 2009
Flash Flood Warning 9, NWS Aberdeen, SD
NWS Aberdeen, SD issued this flash flood warning at Jun 16, 2009, 2:40 PM CDT for Brown County, Day County, Spink County, South Dakota. It was in force for 5 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2009, 2:40 PM CDT (19:40 UTC)
- Expired
- Jun 16, 2009, 7:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, SD, Day County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 21 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:00 PM CDT | FLASH FLOOD | 4 W Ferney, SD | HEAVY RAIN MEASURING 5.40 INCHES CAUSED FLOODING WEST OF FERNEY. |
| Jun 16, 3:00 PM CDT | FLASH FLOOD | 6 E Stratford, SD | OVER 5 INCHES OF RAIN CAUSED BASEMENT FLOODING. |
| Jun 16, 3:00 PM CDT | FLASH FLOOD | 7 Se Stratford, SD | HEAVY RAIN MEASURING 5.50 INHCES CAUSED FLOODING OF CROPS AND ROADS. SOME ROADS WERE WASHED OUT. |
| Jun 16, 3:20 PM CDT | HEAVY RAIN 3.5 | Stratford, SD | 3.5 INCHES OF RAIN SINCE 2 PM. STREET FLOODING IN TOWN. |
| Jun 16, 3:30 PM CDT | FLASH FLOOD | 4 Sse Stratford, SD | MANY ACRES OF CROPS FLOODED. PUMPING WATER OUT OF BASEMENT. |
| Jun 16, 3:58 PM CDT | FLASH FLOOD | 7 Sse Stratford, SD | |
| Jun 16, 4:19 PM CDT | FLASH FLOOD | 5 Se Groton, SD | |
| Jun 16, 4:22 PM CDT | FLASH FLOOD | 6 Nne Stratford, SD | |
| Jun 16, 4:24 PM CDT | FLASH FLOOD | 4 Wsw Groton, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 416 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KABR 161940
FFWABR
SDC013-037-115-170145-
/O.NEW.KABR.FF.W.0009.090616T1940Z-090617T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
240 PM CDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BROWN COUNTY IN NORTHEAST SOUTH DAKOTA...
THIS INCLUDES THE CITY OF GROTON...
EXTREME WEST CENTRAL DAY COUNTY IN NORTHEAST SOUTH DAKOTA...
NORTH CENTRAL SPINK COUNTY IN NORTHEAST SOUTH DAKOTA...
* UNTIL 845 PM CDT
* AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUTTERVILLE
COLONY...STRATFORD AND FERNEY
RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL HAVE FALLEN IN THE WARNED
AREA. AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4551 9819 4544 9797 4530 9808 4516 9825
4522 9840
$$
DORN2 follow-up statements
000
WGUS73 KABR 162032
FFSABR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
332 PM CDT TUE JUN 16 2009
SDC013-037-115-170145-
/O.CON.KABR.FF.W.0009.000000T0000Z-090617T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN SD-DAY SD-SPINK SD-
332 PM CDT TUE JUN 16 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTH
CENTRAL SPINK...EXTREME WEST CENTRAL DAY AND SOUTHEASTERN BROWN
COUNTIES...
AT 330 PM CDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING FLASH
FLOODING OVER THE WARNED AREA. OVER 3 INCHES OF RAIN HAS FALLEN
SINCE 2 PM JUST EAST AND SOUTHEAST OF STRATFORD. HEAVY RAIN
CONTINUES ACROSS THE WARNED AREA...WITH AN ADDITIONAL 1 TO 3 INCHES
OF RAINFALL POSSIBLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FERNEY AND
GROTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTHEASTERN SOUTH DAKOTA.
&&
LAT...LON 4551 9819 4544 9797 4530 9808 4516 9825
4522 9840
$$
DORN000
WGUS73 KABR 170045
FFSABR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
745 PM CDT TUE JUN 16 2009
SDC013-037-115-170055-
/O.CAN.KABR.FF.W.0009.000000T0000Z-090617T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN SD-DAY SD-SPINK SD-
745 PM CDT TUE JUN 16 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
SPINK...EXTREME WEST CENTRAL DAY AND SOUTHEASTERN BROWN COUNTIES...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTHEASTERN SOUTH DAKOTA.
LAT...LON 4551 9819 4544 9797 4530 9808 4516 9825
4522 9840
$$
KEEFEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 11:05 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 16, 11:05 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1105 AM CDT TUE JUN 16 2009 .UPDATE... NO MAJOR CHANGES MADE TO THE FORECAST THIS MORNING. AREA OF SHOWERS AND THUNDERSTORM CURRENTLY OVER THE NORTH CENTRAL PART OF THE CWA...WITH INDICATIONS OF MORE DEVELOPING TO THE WEST. SO FAR...LIGHTNING AND HEAVY RAIN HAVE BEEN THE MAIN CONCERNS. STILL EXPECT TO SEE MORE DEVELOPMENT THIS AFTERNOON...BUT SEVERE CONCERNS ARE PRETTY MINIMAL. BIGGER CONCERN IS MORE RAIN OVER AREAS THAT HAVE RECEIVED SIGNIFICANT RAINFALL THE LAST COUPLE OF DAYS. WILL CONTINUE TO MONITOR FOR POSSIBLE FLOOD HEADLINES. && .PREV DISCUSSION... .SHORT TERM...TODAY THROUGH THURSDAY PRECIPITATION CHANCES THROUGHOUT THE SHORT RANGE IS THE MAIN FORECAST CHALLENGE. A DRY LINE IS CURRENTLY MOVING ACROSS WESTERN SOUTH DAKOTA WITH SOME PRE-FRONTAL SCATTERED SHOWERS AND THUNDERSTORM MOVING NORTHEAST. DEW POINTS BEHIND THE DRY LINE ARE SHOWN TO BE IN THE UPPER 40S TO THE LOWER 50S. AMPLE MOISTURE ACROSS MOST OF THE CWA WILL RESULT IN ADDITIONAL THUNDERSTORM DEVELOP THROUGH AT LEAST LATE MORNING. USED THE 4KM WRF WITH REGARDS TO THE PLACEMENT OF THE BEST CHANCE FOR PRECIPITATION. LATER THIS AFTERNOON...BOUNDARY LAYER DEW POINTS IN THE EASTERN HALF OF THE CWA INCREASE TO THE MID 60S. HOWEVER THE BEST SHEAR AND CAPE VALUES ARE SOUTHEAST OF THE CWA. IN THE SW CWA...MID LEVEL LAPSE RATES REACH TO PLUS 8C LATER THIS EVENING...WITH DIURNALLY DRIVEN THUNDERSTORMS POSSIBLE. LATE TONIGHT THROUGH WEDNESDAY MORNING LOOKS TO BE THE ONLY DRY PERIOD...OR AT LEAST UNTIL THE NEXT MODEL RUN COMES IN. BEYOND WEDNESDAY AFTERNOON...MODELS INDICATED SEVERAL HARD TO TIME SHORT WAVES WILL MOVE ACROSS THE AREA. AT THIS TIME...THE EASTERN CWA LOOKS TO BE THE BEST LOCATION TO SEE THUNDERSTORMS. TEMPERATURES THROUGHOUT THE SHORT TERM WILL BE WITHIN A FEW DEGREES OF CLIMO. .LONG TERM...THURSDAY EVENING THROUGH SUNDAY EVENING THE LONG TERM PERIOD STARTS OUT WITH AN UPPER LEVEL SHORT WAVE TROUGH SWEEPING ACROSS THE REGION FRIDAY. CHANCES OF SHOWERS AND THUNDERSTORMS EXIST WITH THIS FEATURE...ESPECIALLY FOR THE NORTHEAST FA WHERE INSTABILITY IS THE GREATEST. THE PATTERN MAKES A QUICK TRANSITION TO AN UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE ON SATURDAY WHICH WILL RESULT IN BRIEF DRY PERIOD. SATURDAY ALSO APPEARS TO BE THE WARMEST DAY OF THE LONG TERM PERIOD WITH MODELS INDICATING 850 TEMPERATURES IN THE LOW 20S. LATE SUNDAY INTO EARLY MONDAY ANOTHER SHORT WAVE AND SURFACE LOW PRESSURE SYSTEM DEVELOPS AND BRINGS YET ANOTHER CHANCE OF PRECIPITATION. && .AVIATION... MVFR CIGS COVER MUCH OF THE REGION THIS MORNING...WITH LINGERING SHOWERS AND THUNDERSTORMS NEAR KABR. VSBYS MAY BE REDUCED TO 3-5 MI IN BR. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WHICH COULD RESULT IN BRIEF MVFR/IFR CONDITIONS. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...PARKIN SHORT TERM...SD LONG TERM...KRAMLICH AVIATION...KRAMLICH WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 16, 4:34 AM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 434 AM CDT TUE JUN 16 2009 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-170945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 434 AM CDT TUE JUN 16 2009 /334 AM MDT TUE JUN 16 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING...WITH THE MAIN THREAT BEING LOCALLY HEAVY RAINFALL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON WITH THE MAIN THREAT BEING LARGE HAIL AND LOCALLY HEAVY RAINFALL. THE BEST LOCATIONS FOR STRONG TO SEVERE THUNDERSTORMS WILL BE FROM EASTERN HAND COUNTY TO SOUTHERN CLARK AND DEUEL COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ACTIVE PATTERN IS EXPECTED THROUGHOUT THE WORK WEEK...WITH NONE OF THE DAYS IN WHICH THUNDERSTORMS ARE FORECAST APPEARS PARTICULARLY FAVORABLE FOR A WIDESPREAD SEVERE WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE LATE AFTERNOON HOURS. SD
In the hours before
Special weather statement, Jun 16, 12:42 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1242 PM CDT TUE JUN 16 2009 SDZ003>007-009>011-015>018-170000- CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY- DEWEY-POTTER-FAULK-SPINK- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...BRITTON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE... GETTYSBURG...FAULKTON...REDFIELD 1242 PM CDT TUE JUN 16 2009 /1142 AM MDT TUE JUN 16 2009/ ...FUNNEL CLOUDS AND WEAK TORNADOES POSSIBLE THIS AFTERNOON... THE COMBINATION OF ABUNDANT LOW LEVEL MOISTURE...AN UPPER LEVEL DISTURBANCE...AND A WEAK FRONT ACROSS THE AREA WILL PRODUCE THE POTENTIAL FOR FUNNEL CLOUDS AND WEAK TORNADOES THIS AFTERNOON AND EVENING. THESE TORNADOES ARE NOT ASSOCIATED WITH SUPERCELL THUNDERSTORMS AND ARE GENERALLY MUCH WEAKER. HOWEVER...THEY CAN GENERATE WINDS IN EXCESS OF 50 MPH...AND PRODUCE MINOR DAMAGE. IF YOU SPOT A TORNADO...TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST WEATHER RELATED UPDATES...INCLUDING POSSIBLE WARNINGS. FOWLE
Local storm report, Jun 16, 1:58 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
158 PM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TORNADO 8 NE GETTYSBURG 45.09N 99.84W
06/16/2009 POTTER SD PUBLIC
&&
TMKLocal storm report, Jun 16, 2:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
212 PM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TORNADO 12 N MILLER 44.69N 98.99W
06/16/2009 HAND SD LAW ENFORCEMENT
&&
TMKLocal storm report, Jun 16, 2:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
218 PM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL 12 N MILLER 44.69N 98.99W
06/16/2009 E1.00 INCH HAND SD LAW ENFORCEMENT
&&
TMKLocal storm report, Jun 16, 2:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
225 PM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 6 W BOWDLE 45.45N 99.78W
06/16/2009 E1.00 INCH WALWORTH SD LAW ENFORCEMENT
&&
TMKLocal storm report, Jun 16, 2:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
228 PM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 1 S SENECA 45.05N 99.51W
06/16/2009 E1.75 INCH FAULK SD LAW ENFORCEMENT
&&
TMKThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:00 PM CDT | Flash Flood Warning | ABR | Dewey | 2 hr |
| Jun 15, 7:20 PM CDT | Flash Flood Warning | ABR | Corson | 92 min |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 61 min |
| Jun 15, 8:13 PM CDT | Flash Flood Warning | ABR | Dewey | 2 hr |
| Jun 15, 8:29 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley, Sully | 46 min |
| Jun 15, 8:47 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 13 min |
| Jun 15, 9:04 PM CDT | Areal Flood Warning | ABR | Dewey | 3 hr |
| Jun 15, 9:17 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Hughes, Jones, Stanley, Sully | 43 min |
| Jun 15, 9:22 PM CDT | Special Weather Statement | ABR | Dewey | 38 min |
| Jun 15, 9:46 PM CDT | Tornado Warning | ABR | Stanley | 29 min |
| Jun 15, 10:01 PM CDT | Severe Thunderstorm Warning | ABR | Stanley | 44 min |
| Jun 15, 10:15 PM CDT | Tornado Warning | ABR | Stanley | 30 min |
| Jun 15, 10:26 PM CDT | Tornado Warning | ABR | Stanley | 34 min |
| Jun 15, 10:46 PM CDT | Tornado Warning | ABR | Stanley | 29 min |
| Jun 15, 11:15 PM CDT | Special Weather Statement | ABR | Stanley | 30 min |
| Jun 16, 12:58 AM CDT | Special Weather Statement | ABR | Walworth | 32 min |
| Jun 16, 10:43 AM CDT | Areal Flood Advisory | ABR | Brown, Edmunds | 3 hr |
| Jun 16, 1:13 PM CDT | Areal Flood Advisory | ABR | Marshall | 3 hr |
| Jun 16, 1:30 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson | 30 min |
| Jun 16, 1:32 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 43 min |
| Jun 16, 1:39 PM CDT | Tornado Warning | ABR | Edmunds, Faulk, Potter | 51 min |
| Jun 16, 1:41 PM CDT | Tornado Warning | ABR | Walworth | 49 min |
| Jun 16, 1:42 PM CDT | Tornado Warning | ABR | Hand | 48 min |
| Jun 16, 2:05 PM CDT | Tornado Warning | ABR | Hand | 40 min |
| Jun 16, 2:08 PM CDT | Tornado Warning | ABR | Faulk | 37 min |
| Jun 16, 2:17 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 58 min |
| Jun 16, 2:20 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 40 min |
| Jun 16, 2:27 PM CDT | Tornado Warning | ABR | Hand | 63 min |
| Jun 16, 2:29 PM CDT | Tornado Warning | ABR | Faulk | 46 min |
| Jun 16, 2:58 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Spink | 30 min |
| Jun 16, 3:05 PM CDT | Tornado Warning | ABR | Hand | 55 min |
| Jun 16, 3:06 PM CDT | Tornado Warning | ABR | Faulk | 19 min |
| Jun 16, 3:10 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 44 min |
| Jun 16, 3:28 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand | 62 min |
| Jun 16, 3:38 PM CDT | Tornado Warning | ABR | Hand | 52 min |
| Jun 16, 3:48 PM CDT | Tornado Warning | ABR | Hand | 42 min |
| Jun 16, 3:52 PM CDT | Flash Flood Warning | ABR | Brown, Edmunds | 4 hr |
| Jun 16, 3:56 PM CDT | Severe Thunderstorm Warning | ABR | Hand | 49 min |
| Jun 16, 4:21 PM CDT | Tornado Warning | ABR | Hand | 39 min |
| Jun 16, 5:46 PM CDT | Special Weather Statement | ABR | Grant | 29 min |
Nearby
Flash Flood Warnings in South Dakota, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.